Alert archive / Ohio / Flood Watches in 2015
Flood Watch 4, NWS Cleveland, OH
NWS Cleveland, OH issued this flood watch at Jun 29, 2015, 4:09 AM EDT for 23 counties in Ohio. It took effect at Jun 29, 2015, 11:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 29, 2015, 4:09 AM EDT (08:09 UTC)
- In effect from
- Jun 29, 2015, 11:00 AM EDT
- Expired
- Jun 29, 2015, 9:23 PM EDT
- In force
- 10 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
All 23 counties
Ashland County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Portage County, OH, Richland County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 49 km from the middle of the area, began a volume at 08:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 8.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 977 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
989 WGUS61 KCLE 290809 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 409 AM EDT MON JUN 29 2015 ...ANOTHER ROUND OF RAIN COULD LEAD TO FLOODING TODAY... .LOW PRESSURE WILL TRACK INTO NORTHERN OHIO TODAY BRINGING MORE RAIN TO THE AREA. THE GROUND IS SATURATED ACROSS MUCH OF NORTHERN OHIO FROM RECENT RAINFALL OF 1 TO 3 INCHES THAT FELL OVER WEEKEND. ADDITIONAL RAINFALL TODAY WILL RANGE FROM A HALF INCH TO AN INCH WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THIS ADDITIONAL RAINFALL COULD AGGRAVATE RESIDUAL FLOODING AND LEAD TO RISES ON RIVERS AND CREEKS. OHZ009-017>019-027>030-291615- /O.NEW.KCLE.FA.A.0004.150629T1500Z-150630T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- INCLUDING THE CITIES OF...SANDUSKY...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND 409 AM EDT MON JUN 29 2015 ...FLOOD WATCH IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON AND RICHLAND. IN NORTHWEST OHIO...HANCOCK...SENECA AND WYANDOT. * FROM 11 AM EDT THIS MORNING THROUGH THIS EVENING * THE GROUND REMAINS SATURATED ACROSS MUCH OF NORTHERN OHIO DUE TO RECENT RAINFALL OVER THE WEEKEND. NEW RAINFALL TODAY BETWEEN A HALF INCH AND AN INCH COULD QUICKLY LEAD TO FLOODING. LOCALLY HIGHER RAINFALL AMOUNTS ARE POSSIBLE. * RISES ON AREA CREEKS...STREAMS AND RIVERS WILL OCCUR AS THE NEW RAINFALL MAKES ITS WAY INTO AREA WATERWAYS. LOW LYING AND URBAN AREAS MAY ALSO EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$ OHZ010>013-020>022-031-291615- /O.NEW.KCLE.FA.A.0004.150629T2000Z-150630T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LORAIN-CUYAHOGA-LAKE-GEAUGA-MEDINA-SUMMIT-PORTAGE-WAYNE- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... MEDINA...AKRON...RAVENNA...WOOSTER 409 AM EDT MON JUN 29 2015 ...FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... LORAIN. IN NORTHEAST OHIO...CUYAHOGA...GEAUGA...LAKE... MEDINA...PORTAGE...SUMMIT AND WAYNE. * FROM THIS AFTERNOON THROUGH LATE TONIGHT * THE GROUND REMAINS SATURATED ACROSS MUCH OF NORTHERN OHIO DUE TO RECENT RAINFALL OVER THE WEEKEND. NEW RAINFALL TODAY BETWEEN A HALF INCH AND AN INCH COULD QUICKLY LEAD TO FLOODING. LOCALLY HIGHER RAINFALL AMOUNTS ARE POSSIBLE. * RISES ON AREA CREEKS...STREAMS AND RIVERS WILL OCCUR AS THE NEW RAINFALL MAKES ITS WAY INTO AREA WATERWAYS. LOW LYING AND URBAN AREAS MAY ALSO EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$
3 follow-up statements
029 WGUS61 KCLE 291559 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1159 AM EDT MON JUN 29 2015 ...ANOTHER ROUND OF RAIN COULD LEAD TO FLOODING TODAY... .LOW PRESSURE WILL TRACK INTO NORTHERN OHIO TODAY BRINGING MORE RAIN TO THE AREA. THE GROUND IS SATURATED ACROSS MUCH OF NORTHERN OHIO FROM RECENT RAINFALL OF 1 TO 3 INCHES THAT FELL OVER THE WEEKEND. ADDITIONAL RAINFALL TODAY WILL RANGE FROM A HALF INCH TO AN INCH WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THIS ADDITIONAL RAINFALL COULD AGGRAVATE RESIDUAL FLOODING AND LEAD TO RISES ON RIVERS AND CREEKS. OHZ009-018-019-291700- /O.CAN.KCLE.FA.A.0004.000000T0000Z-150630T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ERIE OH-SENECA-HURON- INCLUDING THE CITIES OF...SANDUSKY...TIFFIN...NORWALK 1159 AM EDT MON JUN 29 2015 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO HAS BEEN CANCELLED. THE HEAVY RAIN THREAT HAS SHIFTED TO THE SOUTH. HOWEVER A TENTH TO A QUARTER OF AN INCH IS POSSIBLE. $$ OHZ010>012-291700- /O.CAN.KCLE.FA.A.0004.150629T2000Z-150630T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LORAIN-CUYAHOGA-LAKE- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR 1159 AM EDT MON JUN 29 2015 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST OHIO HAS BEEN CANCELLED. THE HEAVY RAIN THREAT HAS SHIFTED TO THE SOUTH. HOWEVER A TENTH TO A QUARTER OF AN INCH IS POSSIBLE. $$ OHZ023-032-033-038-300000- /O.EXB.KCLE.FA.A.0004.150629T1600Z-150630T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TRUMBULL-STARK-MAHONING-HOLMES- INCLUDING THE CITIES OF...WARREN...CANTON...YOUNGSTOWN... MILLERSBURG 1159 AM EDT MON JUN 29 2015 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXPANDED THE * FLOOD WATCH TO INCLUDE A PORTION OF NORTHEAST OHIO...INCLUDING THE FOLLOWING AREAS...HOLMES...MAHONING...STARK AND TRUMBULL. * THROUGH LATE TONIGHT * THE GROUND REMAINS SATURATED ACROSS MUCH OF NORTHERN OHIO DUE TO RECENT RAINFALL OVER THE WEEKEND. NEW RAINFALL TODAY BETWEEN A HALF INCH AND AN INCH COULD QUICKLY LEAD TO FLOODING. LOCALLY HIGHER RAINFALL AMOUNTS ARE POSSIBLE. * RISES ON AREA CREEKS...STREAMS AND RIVERS WILL OCCUR AS THE NEW RAINFALL MAKES ITS WAY INTO AREA WATERWAYS. LOW LYING AND URBAN AREAS MAY ALSO EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$ OHZ036-037-047-300000- /O.EXA.KCLE.FA.A.0004.000000T0000Z-150630T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MARION-MORROW-KNOX- INCLUDING THE CITIES OF...MARION...MOUNT GILEAD...MOUNT VERNON 1159 AM EDT MON JUN 29 2015 ...FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXPANDED THE * FLOOD WATCH TO INCLUDE A PORTION OF NORTH CENTRAL OHIO... INCLUDING THE FOLLOWING AREAS...KNOX...MARION AND MORROW. * UNTIL 11 PM EDT THIS EVENING * THE GROUND REMAINS SATURATED ACROSS MUCH OF NORTHERN OHIO DUE TO RECENT RAINFALL OVER THE WEEKEND. NEW RAINFALL TODAY BETWEEN A HALF INCH AND AN INCH COULD QUICKLY LEAD TO FLOODING. LOCALLY HIGHER RAINFALL AMOUNTS ARE POSSIBLE. * RISES ON AREA CREEKS...STREAMS AND RIVERS WILL OCCUR AS THE NEW RAINFALL MAKES ITS WAY INTO AREA WATERWAYS. LOW LYING AND URBAN AREAS MAY ALSO EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$ OHZ013-020>022-031-300000- /O.EXT.KCLE.FA.A.0004.150629T1600Z-150630T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GEAUGA-MEDINA-SUMMIT-PORTAGE-WAYNE- INCLUDING THE CITIES OF...CHARDON...MEDINA...AKRON...RAVENNA... WOOSTER 1159 AM EDT MON JUN 29 2015 ...FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF NORTHEAST OHIO...INCLUDING THE FOLLOWING AREAS... GEAUGA...MEDINA...PORTAGE...SUMMIT AND WAYNE. * THROUGH LATE TONIGHT * THE GROUND REMAINS SATURATED ACROSS MUCH OF NORTHERN OHIO DUE TO RECENT RAINFALL OVER THE WEEKEND. NEW RAINFALL TODAY BETWEEN A HALF INCH AND AN INCH COULD QUICKLY LEAD TO FLOODING. LOCALLY HIGHER RAINFALL AMOUNTS ARE POSSIBLE. * RISES ON AREA CREEKS...STREAMS AND RIVERS WILL OCCUR AS THE NEW RAINFALL MAKES ITS WAY INTO AREA WATERWAYS. LOW LYING AND URBAN AREAS MAY ALSO EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$ OHZ017-027>030-300000- /O.CON.KCLE.FA.A.0004.000000T0000Z-150630T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- INCLUDING THE CITIES OF...FINDLAY...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND 1159 AM EDT MON JUN 29 2015 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND... CRAWFORD AND RICHLAND. IN NORTHWEST OHIO...HANCOCK AND WYANDOT. * UNTIL 11 PM EDT THIS EVENING * THE GROUND REMAINS SATURATED ACROSS MUCH OF NORTHERN OHIO DUE TO RECENT RAINFALL OVER THE WEEKEND. NEW RAINFALL TODAY BETWEEN A HALF INCH AND AN INCH COULD QUICKLY LEAD TO FLOODING. LOCALLY HIGHER RAINFALL AMOUNTS ARE POSSIBLE. * RISES ON AREA CREEKS...STREAMS AND RIVERS WILL OCCUR AS THE NEW RAINFALL MAKES ITS WAY INTO AREA WATERWAYS. LOW LYING AND URBAN AREAS MAY ALSO EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$
680 WGUS61 KCLE 291946 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 346 PM EDT MON JUN 29 2015 OHZ017-027>030-036-037-047-300300- /O.CON.KCLE.FA.A.0004.000000T0000Z-150630T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...FINDLAY...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...MARION...MOUNT GILEAD... MOUNT VERNON 346 PM EDT MON JUN 29 2015 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND... CRAWFORD...KNOX...MARION...MORROW AND RICHLAND. IN NORTHWEST OHIO...HANCOCK AND WYANDOT. * UNTIL 11 PM EDT THIS EVENING * THE GROUND REMAINS SATURATED ACROSS MUCH OF NORTHERN OHIO DUE TO RECENT RAINFALL OVER THE WEEKEND. IF THUNDERSTORMS OVER CENTRAL OHIO MOVE ACROSS THE REGION ANY BURST OF RAINFALL COULD RESULT IN FLOODING. * RISES ON AREA CREEKS...STREAMS AND RIVERS WILL OCCUR AS THE NEW RAINFALL MAKES ITS WAY INTO AREA WATERWAYS. LOW LYING AND URBAN AREAS MAY ALSO EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$ OHZ013-020>023-031>033-038-300400- /O.CON.KCLE.FA.A.0004.000000T0000Z-150630T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GEAUGA-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES- INCLUDING THE CITIES OF...CHARDON...MEDINA...AKRON...RAVENNA... WARREN...WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG 346 PM EDT MON JUN 29 2015 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHEAST OHIO...INCLUDING THE FOLLOWING AREAS... GEAUGA...HOLMES...MAHONING...MEDINA...PORTAGE...STARK... SUMMIT...TRUMBULL AND WAYNE. * THROUGH LATE TONIGHT * THE GROUND REMAINS SATURATED ACROSS MUCH OF NORTHERN OHIO DUE TO RECENT RAINFALL OVER THE WEEKEND. IF THUNDERSTORMS OVER CENTRAL OHIO MOVE ACROSS THE REGION ANY BURST OF RAINFALL COULD RESULT IN FLOODING. * RISES ON AREA CREEKS...STREAMS AND RIVERS WILL OCCUR AS THE NEW RAINFALL MAKES ITS WAY INTO AREA WATERWAYS. LOW LYING AND URBAN AREAS MAY ALSO EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$
850 WGUS61 KCLE 300123 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 923 PM EDT MON JUN 29 2015 OHZ013-020>023-031>033-038-300230- /O.CAN.KCLE.FA.A.0004.000000T0000Z-150630T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GEAUGA-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES- INCLUDING THE CITIES OF...CHARDON...MEDINA...AKRON...RAVENNA... WARREN...WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG 923 PM EDT MON JUN 29 2015 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF NORTHEAST OHIO HAS BEEN CANCELLED. RAINFALL SO FAR TODAY HAS NOT BEEN AS HEAVY AS EXPECTED. ADDITIONAL RAINFALL AROUND THE AREA TONIGHT SHOULD BE SPOTTY AND GENERALLY A HALF AN INCH OR LESS WHICH SHOULD NOT BE ENOUGH TO LEAD TO FLOODING. $$ OHZ017-027>030-036-037-047-300230- /O.CAN.KCLE.FA.A.0004.000000T0000Z-150630T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...FINDLAY...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...MARION...MOUNT GILEAD... MOUNT VERNON 923 PM EDT MON JUN 29 2015 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO HAS BEEN CANCELLED. RAINFALL SO FAR TODAY HAS NOT BEEN AS HEAVY AS EXPECTED. ADDITIONAL RAINFALL AROUND THE AREA TONIGHT SHOULD BE SPOTTY AND GENERALLY A HALF AN INCH OR LESS WHICH SHOULD NOT BE ENOUGH TO LEAD TO FLOODING. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Jun 29, 1:52 AM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jun 29, 1:52 AM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 152 AM EDT MON JUN 29 2015 .SYNOPSIS... LOW PRESSURE WILL CONTINUE TO MOVE EASTWARD ACROSS NEW YORK TONIGHT. ANOTHER AREA OF LOW PRESSURE WILL MOVE ACROSS THE REGION ON MONDAY WITH A COLD FRONT STALLING ACROSS CENTRAL OHIO. THIS BOUNDARY WILL BECOME A FOCUS ON TUESDAY AS UPPER LEVEL JET ENERGY PASSES OVERHEAD. THE STALLED FRONTAL BOUNDARY MAY THEN PRODUCE ADDITIONAL SHOWERS AND THUNDERSTORMS ON WEDNESDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... BACK EDGE OF STRATOCU HAS NOW MADE ITS WAY INTO NW PA. LAST FEW SHRA APPEAR TO JUST BE IN EASTERN ERIE CO PA. WILL CONTINUE TO RAMP DOWN POPS AND CLOUDS IN NW PA THRU MIDNIGHT BUT WILL KEEP LINGERING SLIGHT CHC FOR THE SNOWBELT LATER TONIGHT AS HRRR AND RAP INDICATE SOME LIGHT SHRA DEVELOPING SE INTO THE AREA. HIGHER CLOUDS FROM TOMORROW'S SYSTEM WILL CONTINUE TO SPREAD INTO THE WEST. CURRENT SHRA OVER INDIANA SHOULD DISSIPATE BEFORE REACHING THE WEST BUT ANOTHER PUSH IS EXPECTED LATE IN THE NIGHT. A FEW SHRA COULD REACH THE EXTREME WESTERN FRINGE AROUND DAYBREAK SO WILL KEEP A SMALL CHC POP THERE FOR THE LAST HOUR OF THE NIGHT. MOST OF THE CWA SHOULD DIP INTO THE 50S WITH THE LOWEST TEMPERATURES OVER THE INLAND PART OF THE EASTERN SNOWBELT WHERE LOWER 50S SHOULD BE COMMON. THE INCREASING CLOUDS AND DEVELOPING SOUTH WINDS IN THE WEST WILL PROBABLY HOLD LOWS IN A 58 TO 60 RANGE. && .SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/... THE NEXT AREA OF LOW PRESSURE WILL MOVE ACROSS THE AREA ON MONDAY BUT THERE IS SOME UNCERTAINTY ON ITS EXACT TRACK. AT THIS POINT IT APPEARS THE CONVECTION THAT DEVELOPS OVER MISSOURI AND ILLINOIS WILL MOVE TOWARD THE REGION OVERNIGHT. THIS CONVECTION WILL ATTEMPT TO MOVE INTO NW OHIO NEAR OR SHORTLY AFTER SUNRISE. THIS CONVECTION SHOULD BE WEAKENING AS IS MOVES INTO THAT AREA. WE DID CONSIDER A FLOOD WATCH FOR NEW FLOODING BUT SINCE WE THINK THE QPF SHOULD BE UNDER HALF AN INCH WE HELD OFF FOR NOW. IF THIS CONVECTION CHARGES TOWARD THE AREA STRONGER THAN ANTICIPATED THEN THE FLOOD THREAT WILL HAVE TO BE REEVALUATED. AS THIS AREA OF LOW PRESSURE PASSES MONDAY EVENING IT WILL PUSH A WEAKENING COLD FRONT ACROSS THE AREA. THE BOUNDARY WILL STALL NEAR CENTRAL OHIO BUT EVEN THAT IS UNCERTAIN AT THIS POINT. THIS BOUNDARY AND A COUPLE PIECES OF JET ENERGY WILL THEN BE THE MAIN PLAYERS FR THE FORECAST ON TUESDAY AND WEDNESDAY. THE BEST CHANCES OF RAIN LOOK TO BE ACROSS THE SOUTHERN COUNTY WARNING AREA TUESDAY AFTERNOON. HIGH PRESSURE MAY BEGIN TO MOVE INTO THE AREA WEDNESDAY NIGHT FROM SOUTHERN CANADA. THE HIGH TEMPERATURE FORECASTS WILL CONTINUE TO BE SLIGHTLY BELOW SEASONAL AVERAGES BUT COULD VARY SLIGHTLY DEPENDING ON THE AMOUNT OF CONVECTIVE DEBRIS CLOUDINESS EACH DAY. && .LONG TERM /THURSDAY THROUGH SUNDAY/... WISH THE HOLIDAY FORECAST WAS CUT AND DRY...BUT WITH THE EASTERN U.S. MAINTAINING A BROAD TROUGH...WILL STILL HAVE TO DEAL WITH UNSETTLED WEATHER. HAVE SIDED TOWARD AN ENSEMBLE SOLUTION TO TRY AND PINPOINT THE BETTER CHANCES OF PRECIPITATION. THEREFORE FOR NOW HAVE THE BEST CHANCES OF SHOWERS/THUNDERSTORMS BETWEEN FRIDAY AND FRIDAY NIGHT AS LOW PRESSURE MAY BE WORKING ACROSS THE LOWER GREAT LAKES. UNSURE WHETHER THE FRONT CLEARS HERE SO LINGERED SOME PRECIP CHANCES INTO SATURDAY. BY SUNDAY THROUGH ENS MEAN HAS A RIDGE BEGINNING TO MOVE ACROSS THE OHIO VALLEY. TEMPERATURES THROUGH THE PERIOD WILL BE SEASONABLE. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... NEXT STORM SYSTEM FAST APPROACHING FROM THE WEST. EXPECTING RAIN TO MOVE INTO THE AREA FROM WEST TO EAST AND SHOULD ARRIVE IN TOLEDO AND FINDLAY LATER THIS MORNING. ERIE MAY WIN OUT TODAY AND STAY DRY FOR MUCH OF THE DAY AND THEN RAIN WILL SPREAD INTO THAT AREA THIS EVENING. EXPECTING CEILINGS AND VISIBILITY TO FALL THIS AFTERNOON AND EVENING AS WELL AS RAIN MOVES INTO THE AREA. IFR TO MVFR CONDITIONS EXPECTED OVERNIGHT. WINDS ARE NOT EXPECTED TO BE MORE MORE THAN 10 TO 15 KNOTS THROUGH THE PERIOD. OUTLOOK...NON VFR POSSIBLY LINGERING INTO TUESDAY. AREAS OF NON VFR WEDNESDAY. && .MARINE... HAVE HAD TO EXTEND THE SMALL CRAFT ADVISORY INTO THE EVENING FOR EAST OF THE ISLANDS. BUOY OFF OF CLEVELAND AND REPORTS OFF OF ERIE PA STILL INDICATE 4 TO 5 FOOTERS. HIGH PRESSURE WILL ACROSS THE LAKE TONIGHT SO WIND/WAVES WILL SETTLE. NEXT SYSTEMS TRACK OF THE LOW FOR MONDAY INTO TUESDAY WILL BE CRITICAL TO THE EXACT DIRECTION AND SPEED OF THE WIND ON THE LAKE. HAVE TAKEN THE LOW ACROSS THE WESTERN BASIN AND INTO ONTARIO MONDAY NIGHT PRODUCING A STIFF ESE FLOW FOR THE WESTERN HALF OF THE LAKE MONDAY FOLLOWED BY SOUTHWEST WINDS TUESDAY. THERE ARE SOME SOLUTIONS THAT TAKE IT MORE ACROSS THE CENTER OF THE LAKE AND THEREFORE WOULD YIELD DIFFERENT WIND/WAVES ON THE LAKE. GRADIENT BECOMES MUCH WEAKER FOR MID WEEK AND WINDS WILL BE OF NO ISSUE. HIGH PRESSURE DOES NOT CLEANLY MAKE IT TO THE LAKE UNTIL MAYBE THURSDAY. ANOTHER SYSTEM LOOKS TO BE HEADED OUR WAY FOR FRIDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...MULLEN NEAR TERM...ADAMS/MULLEN SHORT TERM...MULLEN LONG TERM...OUDEMAN AVIATION...LOMBARDY MARINE...OUDEMAN
Hazardous weather outlook, Jun 28, 11:31 PM EDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1131 PM EDT SUN JUN 28 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-300345- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 1131 PM EDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER ROUND OF RAIN WILL MOVE THROUGH THE AREA MONDAY AFTERNOON AND NIGHT. MOST AREAS WILL SEE BETWEEN A QUARTER AND THREE QUARTERS OF AN INCH OF RAIN BUT LOCALLY HIGHER AMOUNTS ARE POSSIBLE. GIVEN THE SATURATED SOIL ACROSS THE AREA...WATER WILL RUN-OFF AND COULD LEAD TO MINOR FLOODING OR AGGRAVATE EXISTING FLOODING. SCATTERED THUNDERSTORMS ARE EXPECTED ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-300345- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1131 PM EDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:15 PM EDT | Areal Flood Advisory | CLE | Hancock | 22 hr |
| Jun 29, 5:38 PM EDT | River Flood Warning | CLE | Marion | 7 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.